×

Found 2,158 Documents (Results 1–100)

100
MathJax

Existence of attractors for approximations to the Bingham model and their convergence to the attractors of the initial model. (English. Russian original) Zbl 1495.35047

Sib. Math. J. 63, No. 4, 699-714 (2022); translation from Sib. Mat. Zh. 63, No. 4, 842-859 (2022).
PDF BibTeX XML Cite
Full Text: DOI

Second order local minimal-time mean field games. (English) Zbl 1492.35352

NoDEA, Nonlinear Differ. Equ. Appl. 29, No. 4, Paper No. 37, 32 p. (2022); correction ibid. 29, No. 4, Paper No. 51, 2 p. (2022).
PDF BibTeX XML Cite
Full Text: DOI arXiv

On gradient flow and entropy solutions for nonlocal transport equations with nonlinear mobility. (English) Zbl 1491.35383

PDF BibTeX XML Cite
Full Text: DOI arXiv

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software